# SDR USAAF00034

- Difficulty date: May 3, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Broken
- Location: Girt Bar Slider
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SERVICE DOOR GIRT BAR SLIDER HAS BROKEN SPRING.  MAINTENANCE REPLACED THE SPRING IN SLIDER.  CHECKS NORMAL.  (M)
